Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 76, NWS Miami, FL

June 23, 2008Collier County, Glades County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 23, 2008, 4:19 PM EDT for Collier County, Glades County, Hendry County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2008, 4:19 PM EDT (20:19 UTC)
Expired
Jun 23, 2008, 4:48 PM EDT
In force
29 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Collier County, FL, Glades County, FL, Hendry County, FL

The radar

The Melbourne radar (KMLB), 149 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1784 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1784 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 232019
SVRMFL
FLC021-043-051-232115-
/O.NEW.KMFL.SV.W.0076.080623T2019Z-080623T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
419 PM EDT MON JUN 23 2008

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GLADES COUNTY IN SOUTH FLORIDA.
  CENTRAL HENDRY COUNTY IN SOUTH FLORIDA.
  NORTH CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 515 PM EDT

* AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM LAKEPORT TO 8 MILES NORTHEAST
  OF DEVILS GARDEN...AND MOVING EAST AT 9 MPH.

* THE LINE OF STORMS WILL AFFECT...
  MOORE HAVEN...
  LAKEPORT...
  CLEWISTON...
  AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2699 8106 2698 8108 2695 8106 2692 8107
      2692 8108 2693 8110 2689 8111 2688 8109
      2685 8109 2682 8104 2682 8095 2680 8095
      2678 8093 2624 8108 2633 8147 2704 8127
TIME...MOT...LOC 2019Z 284DEG 8KT 2693 8120 2669 8102

$$

GREGORIA
1 follow-up statement
000
WWUS52 KMFL 232048
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
447 PM EDT MON JUN 23 2008

FLC021-043-051-232057-
/O.CAN.KMFL.SV.W.0076.000000T0000Z-080623T2115Z/
HENDRY FL-GLADES FL-COLLIER FL-
447 PM EDT MON JUN 23 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLIER...
SOUTHEASTERN GLADES AND CENTRAL HENDRY COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS HAVE
WEAKENED. THUS...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2699 8106 2698 8108 2695 8106 2692 8107
      2692 8108 2693 8110 2689 8111 2688 8109
      2685 8109 2682 8104 2682 8095 2680 8095
      2678 8093 2624 8108 2633 8147 2704 8127
TIME...MOT...LOC 2047Z 284DEG 8KT 2691 8113 2667 8095

$$

GREGORIA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:35 PM EDT, 44 minutes earlier.

Area forecast discussion, Jun 23, 3:35 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
335 PM EDT MON JUN 23 2008

.DISCUSSION...
SIMILAR CONDITIONS TO PREVIOUS DAYS EXIST ACROSS SOUTH FLORIDA
THIS AFTERNOON...WITH A VERY UNSTABLE AIRMASS IN PLACE OVER THE
AREA CHARACTERIZED BY LI VALUES RANGING FROM -8 TO -10 AND CAPE OF
4500-5000 J/KG. HOWEVER...ONE NOTEWORTHY DIFFERENCE FROM PREVIOUS
DAYS IS A DEEPER LAYER OF MODERATE SOUTHEAST FLOW IN THE LOWER
LEVELS OF THE TROPOSPHERE...WITH RESULTANT BROAD WARM ADVECTION
REGIME AND SYNOPTIC SCALE ASCENT ALLOWING SHOWERS/THUNDERSTORMS TO
DEVELOP EVEN AWAY FROM REGIONS OF STRONGER LOW-LEVEL CONVERGENCE.
EXPECT NUMEROUS SHOWERS/STORMS TO CONTINUE ACROSS THE AREA THROUGH
EARLY EVENING...WITH MORE OF A SSW-TO-NNE COMPONENT TO STEERING
FLOW ALLOWING RESIDUAL EVENING ACTIVITY TO BECOME CONCENTRATED
ACROSS THE NORTHEAST QUADRANT OF THE FORECAST AREA.

SHORT TERM SOLUTIONS FROM THE NGM/NAM/GFS ARE IN REASONABLY GOOD
AGREEMENT THAT CONDITIONS ON THE SYNOPTIC SCALE WILL REMAIN
FAIRLY STAGNANT ACROSS THE FORECAST AREA THROUGH THE REMAINDER OF
THE SHORT TERM PORTION OF THE FORECAST...WITH A WEAKNESS IN THE
SUBTROPICAL UPPER RIDGE FORECAST TO REMAIN IN PLACE OVER THE
WESTERN/CENTRAL GULF OF MEXICO. WITH MODERATE EASTERLY LOW-LEVEL
FLOW EXPECTED TO CONTINUE OVERNIGHT...WILL HOLD ONTO AT LEAST LOW
CHANCE POPS FOR THE EASTERN HALF OF THE PENINSULA AND ADJACENT
COASTAL WATERS. RICH MOISTURE AND INCREASING LOW-LEVEL CONVERGENCE
ALONG THE ATLANTIC COAST ON TUESDAY WILL RESULT IN ANOTHER ACTIVE
DAY OF CONVECTION...WITH AN EVEN DEEPER AND MORE ESTABLISHED
EASTERLY FLOW REGIME EXPECTED TO CONCENTRATE SHOWER/STORM ACTIVITY
ALONG THE GULF COAST BY LATE AFTERNOON. BY TUESDAY NIGHT...MOST OF
THE GLOBAL MODELS SUGGEST THAT A VERY WEAK TROPICAL WAVE WILL BE
APPROACHING SOUTH FLORIDA FROM THE SOUTHEAST...WITH A SURGE OF
STRONGER EASTERLY FLOW EXPECTED TO SPREAD OVER THE AREA THROUGH
THE NIGHT. NOCTURNAL PRECIPITATION IN THIS REGIME SHOULD BE
CONFINED TO THE EAST COAST ONCE AGAIN ON TUESDAY NIGHT...WITH
PRECIPITATION CHANCES ON WEDNESDAY A BIT MORE UNCERTAIN AT THIS
TIME. ALTHOUGH ALL GUIDANCE FORECASTS DEEP WARM ADVECTION AND
FAVORABLE LOW-LEVEL CONVERGENCE ALONG THE ATLANTIC COAST...
ACCOMPANIED BY A SURGE IN PWATS TO 2-2.25 INCHES...THERE IS SOME
CONCERN THAT LARGE SCALE SUBSIDENCE PRECEDING THIS SYSTEM WILL
LIMIT THE COVERAGE OF PRECIPITATION ON WEDNESDAY. GIVEN
UNCERTAINTY AT THIS POINT...WILL MAINTAIN HIGH CHANCE POPS AT THIS
TIME...WITH ANOTHER GOOD CHANCE OF SHOWERS/STORMS ALONG THE
ATLANTIC COAST ON WEDNESDAY NIGHT.

THE PREVIOUSLY MENTIONED WAVE IS FORECAST BY MOST OF THE GLOBAL
MODEL GUIDANCE TO SHIFT NORTHWESTWARD AT THE BEGINNING OF THE
EXTENDED FORECAST PERIOD...WITH THE WESTERN EXTENT OF UPPER RIDGE
OVER THE ATLANTIC BUILDING OVER THE REGION ON FRIDAY/SATURDAY.
THIS WILL LIKELY LIMIT THE COVERAGE OF AFTERNOON CONVECTION TO THE
LAKE REGION AND NORTHWEST INTERIOR. BY THE END OF THE FORECAST
PERIOD...THE LATEST GFS/ECMWF BOTH SUGGEST THAT UPPER RIDGE WILL
WEAKEN AS A STRONG UPPER LOW SHIFTS EASTWARD OVER THE GREAT LAKES
REGION. THIS...COUPLED WITH A RETURN TO A SOUTHWEST STEERING FLOW
REGIME MAY ALLOW FOR HIGHER POPS ALONG THE EAST COAST...BUT
CURRENT FORECAST HAS THIS ADDRESSED AND WILL MAKE NO CHANGES AT
THIS TIME.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS WERE DEVELOPING OVER THE PALM BEACH METRO
AREAS EARLY THIS AFTERNOON. THESE SHOWERS AND THUNDERSTORMS SHOULD
AFFECT THE PBI TAF SITE BETWEEN 18 AND 19Z THIS AFTERNOON. SO HAVE
PUT A TEMPO IN FOR THIS TAF SITE WITH REDUCE VIS DOWN INTO THE MVFR
CONDITIONS. FOR REST OF THE AFTERNOON HOURS HAVE LEFT A VCTS IN FOR
PBI TAF SITE.

FOR REST OF THE EAST COAST TAF SITES...WILL CONTINUE WITH THE VCTS
FOR THE AFTERNOON HOURS BEFORE GOING TO VCSH FROM 00Z UNTIL 02Z FOR
THE DIEING SHOWERS. FOR APF TAF SITE...WILL ALSO CONTINUE THE VCSH
UNTIL 21Z BEFORE GOING DRY.

THE WINDS WILL ALSO REMAIN FROM THE EAST OVER ALL OF THE TAF SITES
AT 10 KNOTS OR LESS FOR THIS AFTERNOON INTO TONIGHT...WHILE APF TAF
SITE WILL REMAIN OUT OF THE WEST THIS AFTERNOON BEFORE SWINGING TO
THE EAST AFTER 00Z WITH SPEEDS BELOW 10 KNOTS.

&&

.MARINE...
AN EASTERLY FLOW REGIME WILL GRADUALLY BECOME MORE ESTABLISHED
ACROSS THE LOCAL COASTAL WATERS THROUGH TUESDAY...WITH FLOW
LIKELY INCREASING TO AT LEAST SCEC CRITERIA BY LATE TUESDAY...AS
THE GRADIENT STRENGTHENS IN RESPONSE TO A WEAK TROPICAL WAVE
APPROACHING THE REGION FROM THE SOUTHEAST. SMALL CRAFT ADVISORIES
MAY BE REQUIRED FOR THE GULF STREAM FROM WEDNESDAY INTO
THURSDAY...AS SEAS INCREASE TO 6-7 FEET. SOUTHEAST FLOW WILL
PERSIST BUT SHOULD GRADUALLY WEAKEN THROUGH THE END OF THE
FORECAST PERIOD. EXPECT SLIGHTLY LOWER WIND SPEEDS OVER THE GULF
WATERS...WITH SEAS OFF SHORE RANGING FROM 3-4 FEET.

ASIDE FROM INCREASING WINDS/WAVES...THE STRONG ONSHORE FLOW WILL
RESULT IN A SIGNIFICANT INCREASE IN THE RISK OF RIP CURRENTS ALONG
THE ATLANTIC COAST.

&&

.FIRE WEATHER...
THERE ARE NO FIRE WEATHER RELATED CONCERNS THROUGHOUT THE FORECAST
PERIOD...WITH MINIMUM AFTERNOON RH VALUES EXPECTED TO REMAIN
SUFFICIENTLY HIGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  89  78  88 / 40 50 20 50
FORT LAUDERDALE  79  90  81  89 / 30 50 30 50
MIAMI            78  90  80  89 / 30 50 30 50
NAPLES           74  92  74  91 / 20 60 30 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.

&&

LONG TERM...70/DD
SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Jun 23, 9:49 AM EDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
949 AM EDT MON JUN 23 2008

FLZ063-066>075-168-172>174-240145-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
949 AM EDT MON JUN 23 2008

...FEW STRONG TO SEVERE STORMS ESPECIALLY NORTHERN INTERIOR AND NORTHEAST AREAS TODAY...
...SCATTERED TO NUMEROUS THUNDERSTORMS TODAY ACROSS SOUTH FLORIDA...
...POSSIBLE REDUCE VISIBILITIES EASTERN GLADES AND HENDRY COUNTIES LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS MOST OF
NORTHERN INTERIOR AND NORTHEAST SECTIONS OF MAINLAND SOUTH FLORIDA ONCE
AGAIN THIS AFTERNOON, WITH SCATTERED THUNDERSTORMS OVER REST OF
SOUTH FLORIDA. THE PRIMARY HAZARD EXPECTED WITH THESE STORMS WILL
BE STRONG GUSTY WINDS...SMALL HAIL...FREQUENT TO EXCESSIVE
LIGHTNING STRIKES...AND LOCALLY HEAVY RAINFALL.

WIND: THE STRONGEST STORMS TODAY COULD PRODUCE WIND GUSTS UP TO 60
MPH MAINLY OVER THE NORTHERN INTERIOR AND NORTHEAST AREAS OF SOUTH
FLORIDA, WHERE THE SEA BREEZES AND LAKE BREEZE COLLIDE.

HAIL: THE MID LEVELS OF THE ATMOSPHERE REMAINS COOL TODAY OVER
SOUTH FLORIDA. THIS WILL ALLOW FOR THE STRONGEST STORMS TO
PRODUCE HAIL UP TO PENNY SIZE MAINLY OVER THE NORTHERN INTERIOR
AND NORTHEAST AREAS OF SOUTH FLORIDA TODAY WHERE THE SEA BREEZES
AND LAKE BREEZE COLLIDE.

FLOODING: LIGHT SOUTHWESTERLY STEERING FLOW WILL RESULT IN A SLOW
MOVEMENT OF ANY STORM THAT DEVELOPS TODAY. THIS, IN TURN, WILL
RESULT IN LOCALLY HEAVY RAINFALL, LEADING TO PONDING OF WATER IN
POORLY DRAINED LOCATIONS.

VISIBILITY: A MIXTURE OF SMOKE AND FOG TO THE IMMEDIATE WEST OF
SMOLDERING WILDFIRES AROUND THE WESTERN EDGE OF LAKE OKEECHOBEE MAY
RESULT IN VISIBILITY REDUCTIONS TO ONE MILE OR LESS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ACROSS THE ENTIRE AREA AT LEAST THROUGH WEDNESDAY. LIGHTNING STRIKES
WILL BE THE PRIMARY HAZARD, WITH ORGANIZED SEVERE WEATHER NOT
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY ESPECIALLY ACROSS THE
NORTHERN INTERIOR AND NORTHEAST AREAS OF SOUTH FLORIDA.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, Jun 23, 3:47 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
347 PM EDT MON JUN 23 2008

FLZ067-232045-
INLAND PALM BEACH COUNTY FL-
347 PM EDT MON JUN 23 2008

...STRONG THUNDERSTORM MOVING ACROSS NORTHWEST PALM BEACH COUNTY...

AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CANAL POINT...MOVING
NORTHWEST AT 6 MPH.

THIS STORM WILL AFFECT...

CANAL POINT...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2681 8040 2670 8055 2678 8070 2690 8061
      2694 8050
TIME...MOT...LOC 1947Z 124DEG 5KT 2682 8055

BAXTER
Special weather statement, Jun 23, 3:54 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
354 PM EDT MON JUN 23 2008

FLZ063-232030-
GLADES FL-
354 PM EDT MON JUN 23 2008

...STRONG THUNDERSTORM MOVING ACROSS NORTHEASTERN GLADES COUNTY...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 6 MILES SOUTHWEST OF
LAKEPORT...MOVING EAST AT 17 MPH.

THIS STORM WILL AFFECT...

LAKEPORT...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2714 8099 2704 8095 2703 8097 2705 8097
      2701 8101 2698 8108 2695 8106 2692 8107
      2692 8108 2693 8110 2689 8111 2688 8109
      2684 8109 2680 8127 2697 8131
TIME...MOT...LOC 1954Z 251DEG 15KT 2692 8118

GREGORIA
Local storm report, Jun 23, 4:06 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
406 PM EDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             PARKLAND                26.31N 80.24W
06/23/2008  E0.75 INCH       BROWARD            FL   LAW ENFORCEMENT

            PARKLAND PD OFFICER REPORTED PENNY SIZE HAIL OVER PAKLAND
            AREA.

&&

RIVERA
Special weather statement, Jun 23, 4:10 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
410 PM EDT MON JUN 23 2008

FLZ070-232045-
INLAND COLLIER COUNTY FL-
410 PM EDT MON JUN 23 2008

...STRONG THUNDERSTORM MOVING ACROSS THE AREA...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 2 MILES SOUTH OF AVE
MARIA...MOVING NORTH AT 9 MPH.

THIS STORM WILL AFFECT...

AVE MARIA...
SUNNILAND...
BIG CORKSCREW ISLAND...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2643 8160 2643 8157 2648 8157 2635 8127
      2625 8127 2625 8120 2614 8125 2623 8168
TIME...MOT...LOC 2010Z 201DEG 8KT 2624 8144

GREGORIA
Special weather statement, Jun 23, 4:13 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
413 PM EDT MON JUN 23 2008

FLZ063-066-067-232045-
HENDRY FL-GLADES FL-INLAND PALM BEACH COUNTY FL-
413 PM EDT MON JUN 23 2008

...STRONG THUNDERSTORMS MOVING ACROSS EASTERN GLADES COUNTY...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
PALMDALE TO 6 MILES SOUTHWEST OF CLEWISTON...MOVING NORTHEAST AT 9
MPH.

THESE STORMS WILL AFFECT...

LAKE HICPOCHEE...
MOORE HAVEN...
HARLEM...
CLEWISTON...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2704 8094 2705 8097 2698 8108 2692 8107
      2693 8110 2689 8111 2685 8109 2682 8104
      2682 8095 2678 8094 2671 8082 2671 8074
      2677 8075 2678 8072 2675 8071 2681 8070
      2675 8063 2660 8094 2696 8138 2710 8101
TIME...MOT...LOC 2013Z 247DEG 8KT 2692 8122 2671 8102

GREGORIA
Special weather statement, Jun 23, 4:14 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
414 PM EDT MON JUN 23 2008

FLZ067-068-168-232115-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
414 PM EDT MON JUN 23 2008

...STRONG THUNDERSTORMS APPROACHING NORTHERN PALM BEACH COUNTY...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
PALM CITY TO 5 MILES SOUTHEAST OF INDIANTOWN. THESE STORMS WERE
MOVING SLOWLY SOUTH...AND COULD MOVE INTO THE NORTHERN PALM BEACH
COUNTY AREA DURING THE NEXT HOUR.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2683 8047 2695 8044 2697 8042 2696 8015
      2698 8014 2698 8010 2695 8009 2696 8008
      2695 8008 2686 8004 2682 8003
TIME...MOT...LOC 2014Z 154DEG 1KT 2708 8025 2697 8043

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 12:00 PM EDTSpecial Marine WarningMFL45 min
Jun 23, 12:37 PM EDTSpecial Marine WarningMFL26 min
Jun 23, 1:30 PM EDTSpecial Weather StatementMFLPalm Beach60 min
Jun 23, 2:12 PM EDTSpecial Weather StatementMFLPalm Beach63 min
Jun 23, 2:14 PM EDTSpecial Weather StatementMFLCollier46 min
Jun 23, 2:33 PM EDTSevere Thunderstorm WarningMFLBroward42 min
Jun 23, 2:36 PM EDTSpecial Weather StatementMFLPalm Beach54 min
Jun 23, 2:44 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry31 min
Jun 23, 3:17 PM EDTSpecial Weather StatementMFLHendry28 min
Jun 23, 3:27 PM EDTSpecial Weather StatementMFLBroward33 min
Jun 23, 3:31 PM EDTSpecial Weather StatementMFLHendry44 min
Jun 23, 3:34 PM EDTSevere Thunderstorm WarningMFLBroward56 min
Jun 23, 3:44 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry61 min
Jun 23, 3:47 PM EDTSpecial Weather StatementMFLPalm Beach58 min
Jun 23, 3:54 PM EDTSpecial Weather StatementMFLGlades36 min
Jun 23, 4:10 PM EDTSpecial Weather StatementMFLCollier35 min
Jun 23, 4:13 PM EDTSpecial Weather StatementMFLGlades32 min
Jun 23, 4:14 PM EDTSpecial Weather StatementMFLMartin61 min
Jun 23, 4:15 PM EDTSpecial Marine WarningMFL90 min
Jun 23, 4:17 PM EDTSevere Thunderstorm WarningMFLCollier29 min
Jun 23, 4:27 PM EDTSevere Thunderstorm WarningMFLBroward63 min
Jun 23, 4:41 PM EDTSpecial Weather StatementMFLHendry34 min
Jun 23, 4:55 PM EDTSpecial Weather StatementMFLBroward65 min
Jun 23, 5:01 PM EDTSevere Thunderstorm WarningMFLPalm Beach59 min
Jun 23, 5:25 PM EDTSpecial Weather StatementMFLMonroe65 min
Jun 23, 5:34 PM EDTSpecial Marine WarningMFL41 min
Jun 23, 6:05 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Miami-Dade, Monroe23 min
Jun 23, 6:07 PM EDTSpecial Weather StatementMFLPalm Beach23 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.